# SDR UALA2010081302964

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,953 hours, 20,411 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 127
- Condition: Faulty
- Location: Whc M192
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BITE CHECK OF WHC M192, CONTROLLER FAIL LIGHT ILLUMINATED.  CONTROLLER FOUND FAULTY. REPLACED WHC, OPS CK NORMAL.
